# SDR CA021105008

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna A152
- Aircraft time: 9,527 hours
- Engine: Lyc O235L2C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT CRACKED AT RT TOP AT THE WELDED JOINT.
